• Welcome to realmuscleforum.com
  • Gear messing your head up

    Discussion in 'Anabolic Zone' started by parnassto, Sep 9, 2012.

    1. parnassto

      parnassto Well-Known Member

      Joined:
      Dec 2010
      Posts:
      34,818
      Likes Received:
      0
      Have you ever acknowledged that gear is affecting your train of thought, your personality, your moods and taken the decision to stop with immediate effect so as too retain your sanity ?


      Dont get me wrong l know other factors ( for me anyway ) contribute greatly BUT have you got the where with all to say " hang on, this isnt going as it should " and accepted being on gear at that time was a bad move ?
       
    2. defelqy

      defelqy Well-Known Member

      Joined:
      Jan 2011
      Posts:
      38,829
      Likes Received:
      0
      Gear messing your head up

      never been in that position yet big man, but i am currently doing an oral only tbol and var fro 8 weeks then go straight into test & deca clean bulk for 12 weeks, and after our mates posts today i am seriously considering pct after orals, then time off until jan

      its the scariest side effectfor me, loosing control of my mind
       
    3. Canellesao

      Canellesao Well-Known Member

      Joined:
      Jan 2011
      Posts:
      36,073
      Likes Received:
      0
      Gear messing your head up

      no mate i just get frustrated over little things that wouldnt usely borther me like people saying tick things dont be a dick or anything just like for god sake shut up to myself or like wow very smart ha why mate do you get weird or know people that do? guess it depends on what product they take and so on everyone is diffrent
       
    4. alomjabpd

      alomjabpd Well-Known Member

      Joined:
      Dec 2010
      Posts:
      36,946
      Likes Received:
      0
      Gear messing your head up

      is this sort of a follow up to my thread?
       
    5. defelqy

      defelqy Well-Known Member

      Joined:
      Jan 2011
      Posts:
      38,829
      Likes Received:
      0
      Gear messing your head up

      100% have felt like this. previous history of mental health, mainly severe anxiety and panic attacks. its hard one to say about personality, because i am not quite sure if thats something you recognise changing. but definitely mood, came to the point where i had been on gear a good 18 months, and just getting daily panic attacks, constantly feeling angry/agitated, recently come off, week 3 of pct, and have not felt better in months

      i would like to make it clear that i dont blame these psychological effects on gear directly, and its very complicated, but i am pretty confident at times half a gram of tren has caused me bad paranoia etc
       
    6. laxgoaliesrhs

      laxgoaliesrhs Well-Known Member

      Joined:
      Dec 2010
      Posts:
      30,235
      Likes Received:
      0
      Gear messing your head up

      sort of mate.

      I remember being at my lowest eb and realising gear wasnt helping.
       
    7. jailynn24hb

      jailynn24hb Well-Known Member

      Joined:
      Jan 2011
      Posts:
      82,194
      Likes Received:
      0
      Gear messing your head up

      see what youve started
       
    8. crormaSoila18

      crormaSoila18 Well-Known Member

      Joined:
      Jan 2011
      Posts:
      38,235
      Likes Received:
      0
      Gear messing your head up

      I get frustrated and wound up easier due to blood pressure but noticed when on tren my head was totally ****ed, cut a 6 week tren dosage down to 4 weeks
       
    9. laxgoaliesrhs

      laxgoaliesrhs Well-Known Member

      Joined:
      Dec 2010
      Posts:
      30,235
      Likes Received:
      0
      Gear messing your head up

      when i was on extreme high doses yes, it does mess with your head 1 way or another.
       
    10. emininojiq

      emininojiq Well-Known Member

      Joined:
      Dec 2010
      Posts:
      28,494
      Likes Received:
      0
      Gear messing your head up

      Ok so yeah maybe it has affected my mental state my mood is always up and down one moment i feel sad one moment happy, glad or angry goes up and down, im also on anti depressants cipralex at 20mg ed. But i feel that if i stop gear all that muscle iv worked so damn hard for all those hours in the gym iv had constant dieting , and my commitment will be of a lost cause.
       
    Tags:

    Share This Page

    1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies.
      Dismiss Notice